RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 54, Number 3  


Numerical solution of the matrix equation $X-A\overline{X}B=C$ in the self-adjoint case
Yu. O. Vorontsov, Kh. D. Ikramov
371
Jordan form of the difference of projectors
A. M. Vetoshkin
375
A regularized parameter choice in regularization for a common solution of a finite system of ill-posed equations involving Lipschitz continuous and accretive mappings
Buong Nguyen, Dinh Dung Nguyen
391
On the sensitivity of a Euclidean projection
A. F. Izmailov, A. S. Kurennoy
392
Control of ellipsoidal trajectories: Theory and numerical results
A. B. Kurzhanski, A. I. Mesyats
404
Potential optimality in multicriterial optimization
V. V. Podinovski
415
Indexing of eigenvalues of boundary value problems for Hamiltonian systems of ordinary differential equations
S. V. Kurochkin
425
On a modification of the FitzHugh–Nagumo neuron model
S. D. Glyzin, A. Yu. Kolesov, N. Kh. Rozov
430
On the asymptotics of the solution to a singularly perturbed hyperbolic system of equations with several spatial variables in the critical case
T. V. Pavlyuk, A. V. Nesterov
450
Abstract theory of hybridizable discontinuous Galerkin methods for second-order quasilinear elliptic problems
R. Z. Dautov, E. M. Fedotov
463
Structure and properties of four-kink multisolitons of the sine-Gordon equation
A. M. Gumerov, E. G. Ekomasov, F. K. Zakir'yanov, R. V. Kudryavtsev
481
Features of behavior of numerical methods for solving Volterra integral equations of the second kind
M. V. Bulatov, M. N. Machkhina
496
Dynamics of the generalized $(3+1)$-dimensional nonlinear Schrödinger equation in cosmic plasmas
Hui-Ling Zhen, Bo Tian, Min Li, Yan Jiang, Ming Wang
503
On the problem of propagation of nonlinear coupled TE–TM waves in a layer
D. V. Valovik, Yu. G. Smirnov
504
Inverse problems for stationary Navier–Stokes systems
A. Yu. Chebotarev
519
Determination of radiation reflection and transmission operators in a slab
M. G. Muradyan
529
Eddy cascade of instabilities and transition to turbulence
S. V. Fortova
536
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020